Alert archive / Texas / Wind Advisories in 2013

Wind Advisory 11, NWS Corpus Christi, TX

November 26, 20136 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Nov 26, 2013, 1:22 PM CST for 6 counties in Texas. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2013, 1:22 PM CST (19:22 UTC)
Expired
Nov 26, 2013, 6:00 PM CST
In force
5 hr
Issued by
NWS Corpus Christi, TX

Counties Duval County, TX, Jim Wells County, TX, Kleberg County, TX, Nueces County, TX, San Patricio County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 59 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2013-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2013-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -209 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-209 m²/s²
0-3 km storm-relative helicity
-138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WWUS74 KCRP 261922
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
122 PM CST TUE NOV 26 2013

...STRONG TO VERY STRONG NORTHWEST WINDS ACROSS PORTIONS OF SOUTH
TEXAS...

.HIGH PRESSURE BUILDING INTO SOUTH TEXAS HAS RESULTED IN A STRONG
TO VERY STRONG NORTHWEST WIND ACROSS THE SOUTHERN RIO GRANDE
PLAINS AND SOUTHERN COASTAL BEND. THE WINDS ARE EXPECTED TO
DECREASE THIS AFTERNOON.

TXZ239>244-270000-
/O.NEW.KCRP.WI.Y.0011.131126T1922Z-131127T0000Z/
WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES...
SAN DIEGO...ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...
PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS
122 PM CST TUE NOV 26 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* TIMING...NOW THROUGH THE AFTERNOON.

* WINDS...NORTHWEST WIND 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH.

* IMPACTS...THE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS SUCH AS GARBAGE CANS
  AND PATIO FURNITURE COULD BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Nov 26, 1:15 PM CST, 7 minutes earlier.

Area forecast discussion, Nov 26, 1:15 PM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
115 PM CST TUE NOV 26 2013

.DISCUSSION...WINDS HAVE SIGNIFICANTLY INCREASED OVER THE PAST
HOUR WITH ADVISORY CONDITIONS BEING MET ACROSS MUCH OF THE SE
COASTAL BEND AND SRN RIO GRANDE PLAINS. AM EXPECTING WINDS TO
REMAIN AT THE LEVELS THROUGH MID AFTERNOON WITH SPEEDS DECREASING
THROUGH LATE AFTERNOON. THEREFORE...HAVE GONE WITH A WIND
ADVISORY FOR THE SRN PORTIONS OF THE CWA. UPDATES WILL BE OUT
SHORTLY.

&&

.PREV DISCUSSION... /ISSUED 1149 AM CST TUE NOV 26 2013/

DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 18Z TAFS.

AVIATION...WRAP AROUND MOISTURE ASSOCIATED WITH A POTENT UPPER
LOW THAT IS MOVING ACROSS TX WILL MAINTAIN MVFR CIGS FOR VCT THROUGH
MID AFTERNOON AND BRIEF PERIODS OF MVFR CONDITIONS TO CRP AND ALI.
A FEW SPRINKLES WILL BE POSSIBLE. THE FREEZING LEVEL PER THE CRP
12Z SOUNDING IS QUITE LOW AT 2300FT...THEREFORE THE MOISTURE ABV
THIS COULD LEAD TO SOME ICING. THE CLOUDS ARE EXPECTED TO LIFT
AND ERODE THROUGH THE AFTERNOON HOURS WITH VFR CONDITIONS BY MID
TO LATE AFTERNOON. STRONG NW WINDS ARE FORECAST TO DECREASE THIS
AFTERNOON AND OVERNIGHT...BUT REMAIN AROUND 10 KNOTS. WINDS ABV
THE SFC MAY TAKE LONGER TO DECREASE AND WILL HAVE TO MONITOR FOR
THE POSSIBILITY OF LLWS OVERNIGHT. CONFIDENCE IS LOW FOR LLWS THUS
WILL NOT MENTION IN THE TAFS AT THIS TIME.

PREV DISCUSSION... /ISSUED 1104 AM CST TUE NOV 26 2013/

DISCUSSION...LATEST RADAR INDICATED ISOLD VERY WEAK ECHOES MOVG
ACROSS THE CENTRAL CWA THIS MORNING. THEREFORE HAVE DECIDED TO
UPDATE WX GRIDS TO MENTION PATCHY SPRINKLES INTO THE AFTERNOON
ACROSS THE N AND E CWA...WITH PRECIP ENDING FROM W TO E AS THE
UPPER LOW EXITS THE REGION. ALSO SLOWED CLRG SKIES BY A FEW HOURS.
UPDATES WILL BE OUT SHORTLY.

PREV DISCUSSION... /ISSUED 946 AM CST TUE NOV 26 2013/

DISCUSSION...THE AXIS OF THE UPPER LOW IS CURRENTLY MOVG E ACROSS
THE CWA AND IS EXPECTED TO BE EXITING THE AREA BY AFTERNOON. WRAP
AROUND MOISTURE IS PROGD TO BE THINNING OUT AS IT MOVES ACROSS THE
CWA. THUS...DESPITE THE VERY COLD MID/UPPER LEVEL TEMPS ASSOCIATED
WITH THE LOW...THE MOISTURE WILL BE TOO LIMITED TO PRODUCE ANY
MEASURABLE PRECIP. THAT BEING SAID...A FEW SPRINKLES/FLURRIES
ACROSS THE FAR N AND NE CWA IS NOT OUT OF THE QUESTION. HOWEVER...CHANCES
ARE TOO REMOTE TO MENTION IN THE FCST.

AS FOR WINDS...THE GALE FORCE GUSTS STILL LOOK REASONABLE AND WILL
CONTINUE WITH THE GALE WARNING FOR THE AFTERNOON FOR THE COASTAL
WATERS. WINDS ACROSS THE LAND HAVE BEEN SPORADICALLY GUSTY THIS
MORNING...BUT AM EXPECTING WITH THE THINNING CLOUDS THAT MIXING OF
STRONG WINDS JUST ABOVE THE SFC WILL LEAD TO A WINDY DAY.
SUSTAINED WINDS SHOULD REMAIN BELOW WIND ADVISORY LEVELS BUT WILL
CONTINUE TO MONITOR TRENDS AS WINDS COULD APPROACH BORDERLINE ADVISORY
LEVELS.

OVERALL...FCST LOOKS ON TRACK WITH NO MAJOR CHANGES AT THIS TIME.

PREV DISCUSSION... /ISSUED 545 AM CST TUE NOV 26 2013/

DISCUSSION...SEE AVIATION SECTION FOR 12Z TAFS.

AVIATION...MVFR CEILINGS ARE HOLDING OVER THE CENTRAL COASTAL
BEND INTO THE VICTORIA CROSSROADS REGION THIS MORNING WHILE
IMPROVING CONDITIONS HAVE ARRIVED FOR THE WESTERN BRUSH COUNTRY TO
THE SOUTHERN COASTAL BEND AS DRIER AIR HAS MOVED IN WITH THE UPPER
LEVEL DISTURBANCE MOVING TO THE NORTHEAST. A STRONG UPPER LEVEL
LOW WAS OVER THE HILL COUNTRY AND LOW CEILINGS PERSIST WITH THIS
SYSTEM. AS THE UPPER LOW MOVES TOWARD THE VICTORIA AREA THIS
MORNING...MVFR CEILINGS WILL LINGER INTO EARLY AFTERNOON. EXPECT
CIGS WILL LIFT TO 3500 FT BY 20Z AND THEN SCATTER OUT BY 01Z.
VFR CONDITIONS WILL EXIST OVER THE BRUSH COUNTRY INTO THE COASTAL
BEND TODAY WITH GUSTY NORTHWEST WINDS. WINDS COULD GUST TO 30
KNOTS AT CRP. SKIES EXPECTED TO CLEAR FOR TONIGHT.

PREV DISCUSSION... /ISSUED 458 AM CST TUE NOV 26 2013/

SHORT TERM (TODAY THROUGH WEDNESDAY)...AREAS OF LIGHT RAIN OVER
THE COASTAL PLAINS EARLY THIS MORNING WILL CONTINUE TO MOVE TO
THE EAST AS THE STRONG UPPER LEVEL JET LIFTS TO THE NORTHEAST.
THE MID/UPPER LEVEL LOW OVER THE WESTERN HILL COUNTRY WILL MOVE
SOUTHEAST ACROSS THE VICTORIA CROSSROADS BY 18Z TODAY...AND THEN
QUICKLY TO THE EAST INTO SOUTHERN LOUISIANA BY 00Z WEDNESDAY.
EXPECT CLOUDS WILL LINGER OVER THE AREA INTO THE AFTERNOON AND
ESPECIALLY OVER THE VICTORIA CROSSROADS. PASSAGE OF A STRONG
COLD CORE (-24 DEGS C AT 50H) LOW OVER THE REGION ALONG WITH
ARRIVAL OF COLD AIR IN THE 925-850 LAYER WOULD CAUSE CONCERN FOR
POSSIBLE MIXTURE OF RAIN/SNOW OVER THE AREA BUT THE HIGHER
MOISTURE IS EXPECTED TO MOVE EAST OF THE AREA ALONG WITH THE
REGION BEING UNDER STRONG SUBSIDENCE IN THE LEFT ENTRANCE TO
THE UPPER JET. ANY WRAP AROUND MOISTURE ON THE NORTH SIDE OF
THE UPPER LOW IS EXPECTED TO BE JUST NORTH OF THE VCT AREA. WILL
MONITOR FOR DEVELOPMENT OF VERY LIGHT PRECIP NEAR THE UPPER
LOW AS IT MOVES TOWARD THE AREA...BUT CHANCE FOR SIGNIFICANT
PRECIPITATION IS LOW. WILL ONLY SHOW SLIGHT CHANCE FOR LIGHT
RAIN THIS MORNING IN THE MID-COAST REGION. LINGERING CLOUDS WILL
LIMIT AMOUNT OF MIXING TODAY AND KEEP WINDS FROM INCREASING TO
WIND ADVISORY LEVELS...BUT IT WILL BE BREEZY TO WINDY TODAY.
CLOUDS WILL QUICKLY CLEAR OUT FROM WEST TO EAST FROM MID AFTERNOON
TO EARLY EVENING RESPECTIVELY. WITH HIGH PRESSURE BUILDING INTO
THE AREA KEEPING WINDS UP...KEPT MINIMUM TEMPS AROUND FREEZING
OVER THE NORTHERN COUNTIES TONIGHT. WITH HIGH PRESSURE OVER THE
AREA WEDNESDAY...EXPECT HIGHS WILL ONLY BE ABOUT A CATEGORY ABOVE
TODAY.

MARINE (TODAY THROUGH WEDNESDAY)...SURFACE HIGH PRESSURE BUILDING
INTO THE GULF WATERS TODAY ALONG WITH STRONG COLD AIR ADVECTION
WILL LEAD TO VERY STRONG NORTHWEST WINDS WITH FREQUENT GUSTS TO
GALE OR SLIGHTLY ABOVE TODAY. WENT AHEAD AND ISSUED GALE WARNING
FOR GULF WATERS UNTIL 00Z WEDNESDAY. STRONG TO VERY STRONG NORTH
WINDS WILL CONTINUE TONIGHT AND THEN SLOWLY SUBSIDE ON WEDNESDAY
AS HIGH PRESSURE SETTLES INTO SOUTH TEXAS. EXTENDED THE SCA FOR
THE GULF WATERS AFTER THE GALE WARNING UNTIL 18Z WEDNESDAY.

LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...BY MID WEEK
RELATIVELY ZONAL FLOW ALOFT SETS UP OVER THE STATE. CENTER OF
SURFACE HIGH PRESSURE WILL SHIFT TO THE EAST OF THE REGION AND NORTH
WIND WILL BECOME A MORE NORTHEAST/EAST FLOW THURSDAY. THROUGH THE
END OF THE WEEK DEEP MOISTURE WILL REMAIN FAIRLY LIMITED...WITH PWAT
VALUES NOT REACHING 1 INCH UNTIL SATURDAY NIGHT /AND GENERALLY
STAYING BELOW THE 25TH PERCENTILE FOR THIS TIME OF THE YEAR THROUGH
FRIDAY/. THEREFORE...NO MENTIONABLE POPS ARE IN THE FORECAST UNTIL
THE BEGINNING OF NEXT WEEK. MOISTURE BUILDS BACK INTO THE REGION ON
SUNDAY AND MODELS ARE INDICATING AN UPPER LEVEL DISTURBANCE MOVING
ACROSS THE CENTRAL U.S. AND A COLD FRONT MOVING TOWARDS THE REGION
AT THE START OF NEXT WEEK. THERE ARE STILL INCONSISTENCIES BETWEEN
MODELS ON WHETHER THE FRONT WILL STALL TO THE NORTH OR MAKE IT
INTO THE REGION. HOWEVER...KEPT SLIGHT CHANCE OF SHOWERS MENTIONED
FOR SUNDAY AND MONDAY. AS THIS IS STILL FAR OUT IN THE
EXTENDED...WILL HAVE TO WATCH FOR BETTER TRENDS ON HOW MODELS
HANDLE THIS SYSTEM.

TEMPERATURES ARE A CONCERN FOR WEDNESDAY NIGHT/THURSDAY MORNING.
WITH DRY AIR OVER THE REGION AND LIGHTER WIND EXPECTING TEMPERATURES
TO EVEN COLDER THAN THE PAST FEW NIGHTS. HOWEVER...THERE IS THE
QUESTION OF IF LOCATIONS WILL REACH FREEZING TEMPERATURES AND HOW
WIDESPREAD THIS WILL BE. GUIDANCE IS COMING IN AT OR BELOW FREEZING
IN SEVERAL LOCATIONS NOW. HOWEVER...SOUNDINGS ON BUFKIT ARE STILL
INDICATING HIGH CLOUDS DEVELOPING OVER THE REGION LATE WEDNESDAY
NIGHT/THURSDAY MORNING. HOW LITTLE OR HOW MUCH THIS INHIBITS
COOLING IS STILL QUESTIONABLE. ALSO...ALTHOUGH WIND IS FAIRLY
LIGHT OVER THE REGION...THE FLOW BEGINS TO SHIFT FROM NORTH TO
MORE NORTHEAST ALONG THE COAST AND VCT CROSSROADS DURING...WHICH
COULD KEEP TEMPERATURES A BIT WARMER. HOWEVER...IN FAVOR OF
DROPPING TEMPERATURES...MUCH DRIER AIR WILL BE IN PLACE ESPECIALLY
ACROSS THE VICTORIA CROSSROADS REGION DURING THE EARLY MORNING
THURSDAY. WITH ALL THIS IN MIND...WENT WITH JUST AT FREEZING
MAINLY IN THE NORTHERN AND NORTHEAST ZONES...AND IN THE MID 30S
ELSEWHERE. CONFIDENCE IS STILL NOT TOO HIGH...AS A FEW DEGREES ONE
WAY OR THE OTHER CAN MAKE A HUGE DIFFERENCE HERE. IF CLOUDS ARE
NOT STRONGLY PRESENT OR WIND DROPS A BIT MORE COULD STILL SEE
TEMPERATURES INTO THE UPPER 20S IN THE NORTHEAST ZONES.
OTHERWISE...EXPECT A GRADUAL WARMING TREND THROUGH THE REST OF THE
WEEK AS MOISTURE SLOWLY INCREASES OVER THE REGION. BY THE END OF
THE WEEK HIGHS WILL HAVE WARMED INTO THE MID TO UPPER 70S AND LOWS
WILL REACH THE LOW 60S.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    53  36  55  34  60  /  10  10   0   0  10
VICTORIA          51  33  53  32  58  /  20  10   0   0  10
LAREDO            58  36  59  36  60  /  10   0   0   0  10
ALICE             54  35  56  33  60  /  10   0   0   0  10
ROCKPORT          54  38  54  36  59  /  10  10   0   0  10
COTULLA           54  33  56  32  58  /  10   0   0   0  10
KINGSVILLE        54  35  56  32  62  /  10   0   0   0  10
NAVY CORPUS       53  41  54  40  59  /  10  10   0   0  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: DUVAL...JIM WELLS...KLEBERG...NUECES...SAN
     PATRICIO...WEBB.

GM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO NOON CST
     WEDNESDAY FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
     BAFFIN BAY TO PORT ARANSAS OUT 20 NM...COASTAL WATERS FROM
     PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
     FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM...WATERS
     FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60
     NM.

     GALE WARNING UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR.

&&

TE/81...SHORT TERM
Hazardous weather outlook, Nov 26, 5:18 AM CST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
518 AM CST TUE NOV 26 2013

TXZ229>234-239>247-270000-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
518 AM CST TUE NOV 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GMZ230-235-250-255-270-275-270000-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
518 AM CST TUE NOV 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT TODAY FOR THE GULF WATERS FOR
WIND GUSTS NEAR OR SLIGHTLY ABOVE GALE FORCE. SEAS WILL BUILD
TO 9 TO 12 FEET OFFSHORE TODAY. SMALL CRAFT ADVISORY IS IN
EFFECT FOR THE BAYS TODAY...WITH A SMALL CRAFT ADVISORY IN
EFFECT FOR THE GULF WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
MIDDAY WEDNESDAY.

TMT/LK

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 3:37 AM CSTGale WarningCRP14 hr
Nov 26, 3:37 AM CSTSmall Craft AdvisoryCRP32 hr

Nearby

Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.